Acceleration wave propagation in an inhomogeneous heat conducting elastic rod of slowly varying cross-section

Fu, Y. B. and Scott, N. H. (1988) Acceleration wave propagation in an inhomogeneous heat conducting elastic rod of slowly varying cross-section. Journal of Thermal Stresses, 11 (2). pp. 127-140. ISSN 0149-5739

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/20857
DOI: 10.1080/01495738808961925

Actions (login required)

View Item View Item